weird sensation

Hi just want to put this out there. Since I have been hypo I have had a very strange feeling in my chest and it's more intense during a flare up when I then have a strange sensation in my solar plexus which becomes really uncomfortable. The only plus side of this is that I just can't smoke now and haven't been able to since this feeling started even though I am craving but if I give in the aftermath just isn't worth it. Just wondering does anybody else have this and what do you do to ease the discomfort which can be awful at night. grateful for suggestions thanks peeps ;) x

3 Replies

  • I have a similar thing which happens to me also. I'm still waiting on a specialist appointment and hoping for a diagnosis, although think I may be hypothyroid... I find if I try not to focus on the sensation, and just try to relax it seems to help, also knowing it will pass, as it usually does. I hope you feel better with it xx

  • What kind of feeling is it? I get a tight, sore feeling but I believe this is due to stress and shallow breathing. If I take half a dozen deep Diaphragmatic breaths, or do some relaxation for a while it goes. I have sn underlying anxious feeling some of the time, though I think it might be improving.

  • Hi,

    I also suffer the same thing. I also get a shortness of breath and the most horrendous trouble swallowing when it flares up.

    I saw a gastric consultant this time last year who ran many different test including a camera down my throat, which found that I had scars on my esophagus, she thought was caused by blisters due to stomach acid reflux, but could not give me any real reason why this was happening.

    I was prescribed omiprozole which I only take if it gets to painful, I have learnt to avoid things like pappy bread (Eg opsliced) vinegar, anything involving to much chilli or hot spices and limit my tea in take during the day, and avoid concentrated orange juices. The one thing that does really help with the pain is ibuprofen which you are not supposed to take as it can make things worse and I have been told that I should not take it by my GP, but a little heartburn is preferable to excruciating pain! ( I always make sure I eat at the same time when I take ibuprofen)

You may also like...